# SDR FDEA202203240679

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Location: N/A
- Component: Cargo Door
- Component part number: 652532690710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO DOOR INNER ACCESS PANEL HAS SCRATCHES AT APPROX STA 592 REMOVED, FABRICATED AND INSTALLED NEW ACCESS PANEL IAW BOEING DWG 65-49309 REV D
